# SDR ASAA2020112833613

- Difficulty date: November 28, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,133 hours, 8,667 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR AUTO MODE SHOWS LARGE WEATHER RETURNS THAT DONT EXIST.  MANUAL MODE APPEARS TO WORK CORRECTLY.  GROUNDED-YES.  PERFORMED B737-800 FIM 34-43 TASK 801 AND TASK 814.  PERFORMED WXR SYSTEM OPERATIONAL TEST, REF B737-900 AMM 34-43-00-710-802-001.  COULD NOT DUPLICATE REPORTED FAULT IN ANY TESTS, WXR SYSTEM DISPLAYS NO FAULTS.  WXR OPERATIONS CHECKS GOOD, ETOPS GROUND VERIFICATION SUCCESSFUL.
